Benylin Mucus Cough Max Menthol is fast working and effective in thinning your excess chest mucus, making it easier to cough up. The added menthol ensures a pleasant flavour. It also contains guaifenesin, which thins and loosens a build-up of mucus effectively.
Key features of Benylin Mucus Cough Max Menthol
- Guaifenesin thins and loosens mucus
- Contains menthol for an invigorating taste.
- Gets rid of excess mucus
- Soothing effect
- Provides deep penetrating relief
Uses / Instructions
Adults and adolescents aged 12 years and over:
- Two 5 ml spoonfuls 4 times a day.
- Do not use in children under 12 years.
- Do not use more than 4 doses in 24 hours.
- Do not exceed the stated dose.
As with all similar medicines, if you are pregnant or breast-feeding, consult your doctor or pharmacist before taking this product.
Please consult your doctor or pharmacist if symptoms persist for more than 7 days.
Read the package leaflet before use.
Use within 4 weeks after first opening.
- Do NOT take this medicine if you are allergic to guaifenesin or any of the ingredients of this medicine.
- Talk to your doctor or pharmacist before taking this medicine if you: have had a cough for more than 7 days or your cough recurs or is accompanied by a fever, rash or persistent headache.
- Talk to your doctor or pharmacist if you have a persistent cough that may be caused by asthma. have a cough which brings up a lot of mucus (phlegm). suffer from liver or kidney problems. are taking alcohol.
- Children. The safety and efficacy of Guaifenesin in children aged under 12 years has not yet been established.
- Interference with laboratory tests If you are undergoing urine tests it is important to tell the doctor or nurse you are taking, or have recently taken, this medicine as it can affect some results.
- Taking other medicines. Tell your doctor or pharmacist if you are taking, have recently taken, or might take any other medicine.
- It is not recommended that you take this medicine with other cough medicines intended to stop you from coughing (antitussives or cough suppressants) as they may interfere with the action of this medicine.
Taking with food and drink
- You can take this medicine with or without food or drink.
Pregnancy and breast-feeding
- If you are pregnant or breast-feeding, think you may be pregnant or are planning to have a baby, ask your doctor or pharmacist for advice before taking this medicine.
- This medicine should not be used during pregnancy unless advised by a doctor.
- Do not take this medicine if you are breast-feeding until you have spoken with a doctor or pharmacist.
- Driving and using machines. This medicine is not expected to affect your ability to drive or operate machinery. However, if you do feel unwell, do not drive or use machinery
Like all medicines, this medicine can cause side-effects, although not everybody gets them.
- Allergic reactions including skin rashes (which may be severe and include blistering and peeling of the skin) and itching.
- Other effects that may occur include: Nausea or vomiting. Stomach pain and diarrhoea.
If you get any side-effects, talk to your doctor, pharmacist or nurse. This includes any possible side effects not listed in the patient information leaflet
The active substance is guaifenesin.
Each ml of oral solution contains 20 mg of guaifenesin. Each 10 ml of oral solution contains 200 mg of guaifenesin.
The other ingredients are:
Xanthan gum, sodium chloride, saccharin sodium, ammonium glycyrrhizate, citric acid, sodium citrate, macrogol glycerol hydroxystearate 40, levomenthol, raspberry flavour (includes ethanol, glucose and fructose), glycerol, macrogol 1500, propylene glycol, ethanol, purified water, sodium benzoate (E211), Ponceau 4R (E124), caramel (E150)(includes glucose)